# SDR HNAA2023020100042

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 43,010 hours, 38,446 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  673     21-01  2777201  31JAN23  CHO  ASSGN
      ODOR OBSERVED WITH PACK 1 ON INTERMITTENTLY.
                      RAN #1 PAC SYSTEM & FOUND #1 ACM INOP.R&R # 100 ACM IAW AMM 21-51-03. OPS CHECK GOOD. NO MORE SMELL CLEAR MEL 21-15-2
